MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Model Number TP700
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was not evaluated, as the issue was identified and resolved during a troubleshooting call between the customer and stryker technical support.There was no remedial action taken. this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was accessible ac shock.There was no patient involvement.

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10748277
Report Number0001831750-2020-01188
Device Sequence Number14397138
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP700
Device Catalogue NumberTP700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1